# SDR KBMA115469

- Difficulty date: August 17, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: SD508
- Condition: Inoperative
- Location: Ac System
- Part time: 1,707 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONER QUIT BLOWING COLD AIR, ONLY HOT AIR.  REPLACED WITH SERVICEABLE COMPRESSOR.
